IM PAN
INSTITUTE OF MATHEMATICS · POLISH ACADEMY OF SCIENCES
FUNDAMENTA
MATHEMATICAE
ISSN: 0016-2736(p) 1730-6329(e)
 

Contents of Volume 209, Number 2

Stretched shadings and a Banach measure that is not scale-invariant
Richard D. Mabry
Fund. Math. 209 (2010), 95-113
Abstract and article information
Retrieve article in PDF (413.74 Kb)


O-minimal fields with standard part map
Jana Maříková
Fund. Math. 209 (2010), 115-132
Abstract and article information
Retrieve article in PDF (256.16 Kb)


Triangulation in o-minimal fields with standard part map
Lou van den Dries, Jana Maříková
Fund. Math. 209 (2010), 133-155
Abstract and article information
Retrieve article in PDF (294.43 Kb)


Dimension of countable intersections of some sets arising in expansions in non-integer bases
David Färm, Tomas Persson, Jörg Schmeling
Fund. Math. 209 (2010), 157-176
Abstract and article information
Retrieve article in PDF (388.27 Kb)


Homeomorphisms of fractafolds
Ying Ying Chan, Robert S. Strichartz
Fund. Math. 209 (2010), 177-191
Abstract and article information
Retrieve article in PDF (458.06 Kb)